No Cover Image

Journal article 1253 views

Existence of groundstates for a class of nonlinear Choquard equations

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Transactions of the American Mathematical Society, Volume: 367, Issue: 9, Pages: 6557 - 6579

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1090/S0002-9947-2014-06289-2

Published in: Transactions of the American Mathematical Society
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 9
Start Page: 6557
End Page: 6579